# SDR DALA2017080105892

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT LBL 7 BETWEEN BS 1460 AND 1480  HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02, PG 12. MATERIAL LOSS 100%. REMOVED AND REPLACED AFT CARGO FLOOR SUPPORT IAW DWG 146N5447U13 AND  DWG 146N5390.
